# SDR CA070529002

- Difficulty date: May 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,544 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A3363320851
- Condition: Mismanufactured
- Location: M/R Head
- Part time: 13 hours
- Component: Rotor Head, Snias, AS350B2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL SPHERICAL STOPS WHERE REPLACED DURING A 500 HRS INSPECTION. PILOT REPORTED UNCONTROLLED STICK MOVEMENT DURING HYDRAULIC OFF TEST. WITH HYDRAULIC ON, NO PROBLEM WAS REPORTED. DURING TROBLESHOOTING THIS PROBLEM IT WAS FOUND THAT ONE OF THE SPHERICAL STOP BEARINGS PREVIOUSLY INSTALLED HAD A MFG DESIGN PROBLEM.  THE PRESET ANGLE ATTACH BOLT WHICH ATTACH TO THE STARFLEX WAS FOUND NOT IAW SPEC  WHICH INDUCED AN UNCONTROLLED STICK MOUVEMENT DURING HYDRAULIC OFF TEST. THIS PART WAS RETURNED TO MFG FOR EXCHANGE UNDER WARRANTY (TC NR 20070529002)
